# SDR MZZA96048

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, TWO RIVET SPACING WAS FOUND BELOW THE SPECIFIED LIMIT ON BS 530, STRINGER 27L  THE DAMAGED SKIN WAS REPAIRED PER B727 SRM 53-30-3.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 806835.  (SEQ NR 01084)  (M)
